# SDR RRXA000597

- Difficulty date: March 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO AFT FUSE FRAME AT STA 1793 AND LONGERON 30L AND 30R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RE-INSTALLED FASTENERS AND BRACKETS IAW DC-8 SRM 53-2-0 FIG F AND 51-1-8.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
